MURAL - Maynooth University Research Archive Library

    Error Exponents for Neyman–Pearson Detection of Markov Chains in Noise

    Leong, Alex S. and Dey, Subhrakanti and Evans, Jamie S. (2007) Error Exponents for Neyman–Pearson Detection of Markov Chains in Noise. IEEE Transactions on Signal Processing, 55 (10). pp. 5097-5103. ISSN 1053-587X

    Download (333kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    A numerical method for computing the error exponent for Neyman–Pearson detection of two-state Markov chains in noise is presented, for both time-invariant and fading channels.We give numerical studies showing the behavior of the error exponent as the transition parameters of the Markov chain and the signal-to-noise ratio (SNR) are varied. Comparisons between the high-SNR asymptotics in Gaussian noise for the time-invariant and fading situations will also be made.

    Item Type: Article
    Keywords: Error Exponents; Neyman–Pearson Detection; Markov Chains; Noise;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 12722
    Identification Number:
    Depositing User: Subhrakanti Dey
    Date Deposited: 09 Apr 2020 10:01
    Journal or Publication Title: IEEE Transactions on Signal Processing
    Publisher: Institute of Electrical and Electronics Engineers
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads